# SDR TSAA20160322006

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ON INBD SIDE OF STUB BEAM AT STATION 639, RBL 45.5 & LBL 45.5 IN CABIN.  REPLACED IAW 53A1254 REV 1 FIG 2 PAGE 14 ITEM E.
